# SDR AALA20170126003

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,920 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 1250B
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 35,555 hours, 10,284 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDE LIGHTS AT L2 AND R2 DOORS, SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT ROWS 9 THROUGH 15, AND FLOOR PROXIMITY LIGHTS AT L2 LAVATORY AND R1 GALLEY ARE INOPERATIVE.  AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED CONTROL MODULE AND BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
